p-adic interpolating function associated with Euler numbers

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 409
  • Download : 0
In this paper, we investigate some relations between Bernoulli numbers and Frobenius-Euler numbers, and we study the values for p-adic l-function.
Publisher
ATLANTIS PRESS
Issue Date
2007-04
Language
English
Article Type
Article
Keywords

Q-BERNOULLI NUMBERS; POLYNOMIALS; SERIES

Citation

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, v.14, no.2, pp.250 - 257

ISSN
1402-9251
DOI
10.2991/jnmp.2007.14.2.7
URI
http://hdl.handle.net/10203/88423
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0